# SDR IPXA2016070805530

- Difficulty date: July 3, 2016
- Submitted: July 8, 2016
- Operation: Air carrier
- Aircraft: N144UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0827
- Aircraft time: 15,969 hours, 9,973 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: A5341076521700
- Condition: Cracked
- Location: Frame 54
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C,  AFT CARGO FWD BULKHEAD AT FRAME 54 BL 0 HAS A CRACKED BRACKET.  REMOVED AND REPLACED THE BRACKET IAW SRM 51-40-21 AND 51-40-44.
